MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLC Ø5.5MM WB, SLACTIVE® 14MM RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLC Ø5.5MM WB, SLACTIVE® 14MM RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.9714S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 19.Details of surgery: ridge augmentation.On (b)(6) 2025, the implant was removed upon patient¿s request.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain and numbness.No further patient complications were reported.

Brand Name
BLC Ø5.5MM WB, SLACTIVE® 14MM RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key23499256
Report Number0001222315-2025-003164
Device Sequence Number8904520
Product Code DZE
UDI-Device Identifier07630031764584
UDI-Public07630031764584
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/07/2025
Report Date (Section F) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9714S
Device Lot NumberLRCM9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/07/2025
Device Age7 MO
Event Location Other
Date Report to Manufacturer10/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale